A 18-year-old female asked:
I'm on mirena (levonorgestrel) (8mths). been having light brown spotting, headaches, stomach cramps, dizzieness, and heat flashes. could i be pregnant? if no, causes?
1 doctor answer • 2 doctors weighed in
Family Medicine 11 years experience
See a doctor: You are likely experiencing the hormonal effects of the IUD. I recommend that you follow up with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsReviewed >2 years ago
Last updated Jul 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.